Is it normal for a girl to have 2 yeast infections?. one right after another?. because i took a pill and it went away but a month later i have it again. could this be serious? could it be because im taking birth controll?
I personally don't think there's anything to really worry about. I am quite prone to yeast infections, so what I do is take an AZO yeast pill and eat some yogurt every day. If you have been on antibiotics that would do it. The antibiotics kill all bacteria (even the good ones) and that is why we are more likely to get a yeast infection after being on antibiotics. My suggestion would be if you ever are on antibiotics or just want to prevent the yeast infection, make sure you buy Danactive and drink one a day- that will keep your "good" bacteria up and this will help prevent further yeast infections... hope that helps :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.